->

Naomie Musengua Died Of Paracetamol Poisoning

You probably know the story of Naomi Musenga, a girl from Strasbourg who died on December 29, 2017 at the age of 22, a few hours after an operator of the SAMU refused to help her. His heartbreaking story caused a wave of excitement and outrage throughout the French territory, and the recording of his call with the SAMU was listened to by thousands of Internet users. The real cause of his death has finally been revealed!

The telephone recording of Naomi Musenga's conversation with the medical regulatory assistant of the SAMU is outrageous! And that's the least we can say. We hear the mockery and the raw tone of the operator who did not seem affected by the groans and the pain of the 22-year-old girl. According to a report published on the website of the General Inspectorate of Social Affairs, the medical control assistant of the SAMU did not respect the good practices and the delay of assumption of responsibility of the case of Naomi was estimated at more than two hours .


Recently, a judicial inquiry for "non-assistance to person in danger" was opened by the Strasbourg public prosecutor. The preliminary investigation revealed that Naomi Musenga died from paracetamol poisoning, a drug she had used for several days without a prescription.

"Naomi died from paracetamol intoxication, she used it for several days in self-medication and this led to the progressive destruction of her liver cells, causing her serious dysfunctions in all her organs"; This was revealed by Yolande Fromenteau Renzi, Strasbourg prosecutor, in a press release published on Wednesday, July 11, 2018.

Paracetamol: a double-edged sword.

It is therefore paracetamol that would have caused the death of Naomi Musenga. This drug is very used, and present in all medicine cabinets, can be fatal if it is consumed in high doses.

What are the dangers of paracetamol? Should we stop eating doliprane? Here is the whole truth about the drug most consumed by the French.

With more than 500 million boxes sold each year, paracetamol is one of the best-selling drugs in France. Its analgesic and antipyretic action allows it to relieve several types of pain of low to moderate intensity. But beware ! Its excessive or prolonged consumption is the first cause of liver transplantation in the hexagon. Other side effects may be caused by excessive consumption of paracetamol:

- Digestive disorders, nausea and vomiting, gastric bleeding
- Respiratory insufficiency and cardiovascular problems
- Kidney diseases
- severe acute hepatitis
- Skin disorders
- Alteration of cognitive functions
- Muscular and joint diseases
- Aggravation of asthma in children
- Serious poisoning that can cause death

What are the alternatives to paracetamol?

Yes, but what to do against this incessant pain that plagues us, would you tell me? Know that there are several natural and safe ways that can relieve your pain, and you avoid all the harmful effects of chemicals:

- Pains are often caused by stress or poor food hygiene. Adopt a healthy and balanced diet and fight against stress by practicing sports activities.

- When you feel any pain, relax with relaxing activities such as yoga or meditation.

- Moisturize your body by drinking a sufficient amount of water. Dehydration is one of the main causes of headaches.

- Eat foods rich in magnesium. These will help you relax and relieve your pain.

Caution :

If you experience severe pain and you do not know the cause, consult your doctor for a complete diagnosis and remedies for you.

Ban self-medication. Only a doctor will be able to prescribe the effective medication and the correct dose, depending on your illness.
Scroll to top
->